# SDR 20010501CW019

- Difficulty date: March 3, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A1
- Part serial: 18846
- Condition: Destroyed
- Location: Nr 3
- Part time: 96 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER AND PISTON ASSEMBLY.  REMOVED DUE TO LOW COMPRESSION AND COMPLAINT FROM PILOT OF RUNNING ROUGH.  PISTON APPEARS TO HAVE SEVERE PREIGNITION OR DETONATION.
